Biblioteca de la Universidad Complutense de Madrid

Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems

Impacto



Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2007) Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems. Discrete and Continuous Dynamical Systems. Series A., 18 (2-3). 537-567 . ISSN 1553-5231

[img]
Vista previa
PDF
274kB

URL Oficial: http://www.aimsciences.org/journals/dcdsA/online.jsp



Resumen

We give conditions for the existence of a unique positive complete trajectories for non-autonomous reaction-diffusion equations. Also, attraction properties of the unique complete trajectory is obtained in a pullback sense and also forward in time. As an example, a non-autonomous logistic equation is considered.


Tipo de documento:Artículo
Palabras clave:Logistic equations, Pull-back attraction
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12780
Depositado:30 May 2011 07:33
Última Modificación:06 Feb 2014 09:32

Sólo personal del repositorio: página de control del artículo